# SDR FDEA201807161717

- Difficulty date: July 16, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 52,794 hours, 27,352 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: A5451501920100
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON RIB 19 HAS CRACK JUST AFT OF AFT PYLON MOUNT. COMPLIED WITH EA 6-5480-T0340823 P1 NACELLES/PYLON FILLETS/FAIRINGS-RW-HW PYLON, AFT FAIRING, RIB 19 CRACKED SRM REPAIR  W/MINOR DEVIATIONS, REPAIR IS CLASSIFIED AS CAT A AND MAJOR REPAIR.
